# SDR FDEA201107303038

- Difficulty date: July 30, 2011
- Submitted: August 1, 2011
- Operation: Air carrier
- Aircraft: N435FE
- Make and model: Airbus A310-203
- Aircraft serial: 369
- Aircraft time: 41,585 hours, 19,942 cycles
- System (JASC): 5415 · Nacelle/Pylon, Attach Fittings
- Part: Mount Bracket
- Part number: A5451521550100
- Condition: Cracked
- Location: Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT UPPER PYLON RIB 21, 3 INCH CRACK AT WING TO PYLON MOUNT BRACKET.  R & R  TEE PICK-UP ANGLE IAW SRM 51-72-10, PGS 1-3 AND SRM 51-40-21, PGS 31-36.
